Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The concordance invariant tau in link grid homology

Alberto Cavallo

Algebraic & Geometric Topology 18 (2018) 1917–1951
Bibliography
1 A Cavallo, On the slice genus and some concordance invariants of links, J. Knot Theory Ramifications 24 (2015) MR3346921
2 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
3 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
4 A Kawauchi, T Shibuya, S Suzuki, Descriptions on surfaces in four-space, I : Normal forms, Math. Sem. Notes Kobe Univ. 10 (1982) 75 MR672939
5 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
6 K Mohnke, Legendrian links of topological unknots, from: "Topology, geometry, and algebra: interactions and new directions" (editors A Adem, G Carlsson, R Cohen), Contemp. Math. 279, Amer. Math. Soc. (2001) 209 MR1850749
7 P S Ozsváth, A I Stipsicz, Z Szabó, Grid homology for knots and links, 208, Amer. Math. Soc. (2015) MR3381987
8 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
9 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
10 J Pardon, The link concordance invariant from Lee homology, Algebr. Geom. Topol. 12 (2012) 1081 MR2928905
11 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
12 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
13 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
14 S Sarkar, Grid diagrams and the Ozsváth–Szabó tau-invariant, Math. Res. Lett. 18 (2011) 1239 MR2915478